Todorčević, Stevo

Full Name
Todorčević, Stevo
ORCID
Scopus Author ID
Country
Serbia

Subject
- 1 Analytic gap | Minimal gap | N-Gap | Record structure of the n-adic tree
- 1 Analytic gap | Multiple gap | Types in the n-adic tree
- 1 analytic P-ideals | nowhere-dense sets | Tukey reductions
- 1 Analytic sets | Countable topological spaces
- 1 Analytic sets | Maximal topologies | Nodec countable spaces
- 1 Analytic topology | Fréchet group | Sequential space
- 1 Aronszajn tree | C (X) | Čech-Stone compactification | Compact-open topology | Compact-zero topology | Epi-topology | Epimorphism | Frame | Lattice-ordered group | Monomorphism | Pressing down | Space with filter | Topological group
- 1 Aronszajn trees | Chang's Conjecture | Rado's Conjecture | Weak square principles
- 1 Aronszajn trees | Inaccessible cardinals | Kurepa trees | Walks on ordinals
- 1 Baire Property | Game Reflection | Martin's Maximum
- < previous next >
Date issued
- 16 2020 - 2025
- 53 2010 - 2019
- 24 2000 - 2009
- 31 1990 - 1999
- 20 1980 - 1989
- 1 1975 - 1979
Type
- 145 Article
Results 141-145 of 145 (Search time: 0.001 seconds).
Author(s) | Title | Issue Date | Appears in | Rank | |
---|---|---|---|---|---|
141 | Todorčević, Stevo | On minimal separating Boolean algebras | 1981 | Publications de l'Institut Mathématique; 29(43); 241-247 | M24 |
142 | Todorčević, Stevo | Stationary sets, trees and continuums | 1981 | Publications de l'Institut Mathématique; 29(43); 249-262 | M24 |
143 | Todorčević, Stevo | Very strongly rigid Boolean algebras | 1980 | Publications de l'Institut Mathématique; 27(41); 267-277 | M24 |
144 | Todorčević, Stevo | Rigid Aronszajn trees | 1980 | Publications de l'Institut Mathématique; 27(41); 259-265 | M24 |
145 | Todorčević, Stevo | Rigid Boolean algebras | 1979 | Publications de l'Institut Mathématique; 25(39); 219-224 | M24 |
Projects
(Co-Investigators)
Results 1-1 of 1 (Search time: 0.001 seconds).
Acronym | Title | Start date | Completion | P-Investigator |
---|---|---|---|---|
PROJECT 1630 | Representation of Proofs with Applications, Classification of Structures and Infinite Combinatorics | 01-01-2002 | 31-12-2005 | Došen, Kosta |